# SDR SWAA2025093011643

- Difficulty date: September 5, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242AF AT PASSENGER CABIN.  REPAIRED THE FLOOR PANEL 242AF IAW SRM 53-00-50-2R-1, REPAIR 1, AND SRM 53-00-50-2R-0, REPAIR GENERAL.
